question-icon

Can Duromine Cause Dizziness?

default
Posted on Mon, 6 Nov 2017
Question: Hi I have stopped take duromine and are starting to feel a bit dizzy how long will this last for
doctor
Answered by Dr. Pavan Kumar Gupta (2 hours later)
Brief answer....around 2-6 weeks
Detailed answer....
Hello,
Thanks for the query.
 I have read your query and understand your concern.
Ideally duromine should not be stopped cold turkey and one should gradually reduce its dose before finally quitting it.
Withdrawal symptoms of duromine are primarily fatigue,insomnia,low mood,weight gain etc.
Since duromine is a central nervous stimulant,fatigue is the first most symptom.
Normally a person starts feeling better after 2 weeks of quitting duromine but it may take 4-6 weeks for symptoms to go away completely.
After quitting person feels better everyday. First week,after quitting,is the worst.
Drink plenty of water and take good nutrition during this time.
I hope it helps,however you are most welcome to revert to me for any further query.
Beat of luck
Thanks


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Pavan Kumar Gupta (3 hours later)
Should I be worries about feeling light headed and a bit dizzy? How Can I make it go away?
doctor
Answered by Dr. Pavan Kumar Gupta (2 hours later)
Hello,
Nothing to worry about these symptoms, although your symptoms would be worst during the first week after quitting. Just stay calm,drink plenty of water and have good nutrition.
Don't panic and be in touch with your treating doctor.
Thanks
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Duromine Cause Dizziness?

Brief answer....around 2-6 weeks Detailed answer.... Hello, Thanks for the query.  I have read your query and understand your concern. Ideally duromine should not be stopped cold turkey and one should gradually reduce its dose before finally quitting it. Withdrawal symptoms of duromine are primarily fatigue,insomnia,low mood,weight gain etc. Since duromine is a central nervous stimulant,fatigue is the first most symptom. Normally a person starts feeling better after 2 weeks of quitting duromine but it may take 4-6 weeks for symptoms to go away completely. After quitting person feels better everyday. First week,after quitting,is the worst. Drink plenty of water and take good nutrition during this time. I hope it helps,however you are most welcome to revert to me for any further query. Beat of luck Thanks